# SDR UPS04442386

- Difficulty date: May 7, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747256B
- Aircraft serial: 24071
- Aircraft time: 57,133 hours, 9,720 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: A1S130100501
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 3 PYLON LOWER WEB EXTERNAL O/B FWD OF REAR ENG BHD FITTING SKIN CRACKED AS RED MARKED (NAC 212-214 WBL R470).  THE CRACK STOP DRILLED PER SRM 54-14-03 FIG 2 & REPAIR DOUBLER INSTALLED PER SRM 54-14-03 FIG 2, NDT CONFIRMED NO CRACK.
